Fast-acting Goodys powder that thousands of people rely on for their aches and pains, with a new cool orange flavor thats easy to swallow. Convenient new packaging makes it easier to take, too. Active ingredients(per powder): Acetaminophen 325 mg, aspirin 500 mg and caffeine 65 mg. Uses: Temporarily relieves minor aches and pains due to: headaches, backache, toothache, menstrual cramps, colds muscular aches, temporarily reduces fever. Warnings Reye's syndrome: Children and teenagers should not use this drug for chicken pox or flu symptoms before a doctor is asked about Reye's syndrome, a rare but serious illness reported to be associated with aspirin. Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives facial swelling shock asthma (wheezing) Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage and stomach bleeding. Do not use: with another product containing acetaminophen if you have ever had an allergic reaction to aspirin or any other pain reliever/fever reducer.
* Temporarily relieves minor aches and pains due to headaches, backache, toothache, menstrual cramps, colds muscular aches,
* Temporarily reduces fever
* Comes in a cool orange flavor thats easy to swallow
* Convenient new packaging makes it easier to take